# SDR DU4R2006695

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 457 S7-8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN AT BS 457 S-7R - S-8R.  CUT OUT LIGHTNING STRIKE AREA.  FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER 10.4" BY 9" FROM 2024-T3 .071" IAW B757 SRM 53-00-01 FIG 201 REPAIR 2.
